Journal article icon

Journal article

3-DIMENSIONAL SIMULATIONS OF THE RAYLEIGH-TAYLOR INSTABILITY DURING THE DECELERATION PHASE

Publication status:
Published

Actions


Authors


Journal:
LASER AND PARTICLE BEAMS
Volume:
12
Issue:
2
Pages:
163-183
Publication date:
1994-01-01
ISSN:
0263-0346
Source identifiers:
205937
Pubs id:
pubs:205937
UUID:
uuid:a9450bb4-529d-451e-9ffd-017dcadf6443
Local pid:
pubs:205937
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP